MathSciNet Relay Station
MathSciNet bibliographic data
MR2334996 35J60 (35B33 35B45 35J20 35J25)
Esposito, Pierpaolo Estimations à l'intérieur pour un problème elliptique semi-linéaire avec non-linéarité critique. [Interior estimates for some semilinear elliptic problem with critical nonlinearity] Ann. Inst. H. Poincaré Anal. Non Linéaire 24 (2007), no. 4, 629–644.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement